Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Bitter taste in mouth, low energy level - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi,
User :   doc my wife is not keeping too well
User :   she feels very giddy
User :   and has lost her taste
User :   she is getting tired very soon and feels very sleepy
User :   energy levels are very low
User :   bitter taste in her mouth is what makes it even more worse
Doctor :   Since when does she have these symptoms ?
User :   from the past 3 days
Doctor :   Does he have pain in joints and muscles ?
User :   no doc
Doctor :   Does she have headache ?
User :   yes, regularly
Doctor :   ok, does she complain of burning urination ?
User :   no
Doctor :   ok, the above signs give a clue into a expected infection
Doctor :   Is her menstruation normal ?
User :   yes
Doctor :   ok, i stick to the fact that infection being the cause here
User :   oh
Doctor :   i would advice you to give her a tab of Ibuprofen 400mg twice daily for three days and notice the symptoms like vomiting , burning urination and joint pains
Doctor :   if she show any of the above mentioned symptoms then you may need to show her to your nearest doctor for getting examined and be put on appropriate antibiotics
User :   ok
User :   is this tab to reduce infection
User :   what could be the infection
Doctor :   yes, it will reduce the inflammation and bring down the symptoms
Doctor :   i m suspecting it to be a viral infection
Doctor :   which is not so serious
User :   ok
User :   ok
User :   trust there is no tests required at this time
Doctor :   i do not consider any need for test now
User :   great thanks doc
Doctor :   You are welcome
Doctor :   Thanks for consulting me
User :   pleasure
Doctor :   Kindly provide your feedback
User :   sure
Doctor :   bye for now
Doctor :   Take care
User :   bye and good day
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor